# SDR AALA201904109929

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 60,610 hours, 30,584 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 69,655 hours, 31,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKE OFF, BURNING TYPE ODOR WAS NOTICED IN COCKPIT AND THROUGHOUT CABIN. COULD NOT IDENTIFY SOURCE. AIR-RETURN FOR PRECAUTINARY LANDING. AGENT MEETING FLIGHT NOTICED ODOR UPON OPENING 1L DOOR. MAINTENANCE ACCOMPLISHED CARD 05-96-70 AND FOUND THE APU COMPARTMENT OIL SOAKED AND DECLARED AN APU CHANGE. REMOVED AND REPLACED THE APU IAW CARD 49-96-83. OPS CHECK AND LEAK CHECK GOOD.
